# SDR AALA202301173807

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 58,874 hours, 36,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: D9251023820000
- Condition: Cracked
- Location: Frm 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE ACCOMPLISHING AN INSPECTION OF THE 80VU RACK MAINTENANCE FOUND THE SPAR COMMON TO THE 82VU SHELF CRACKED BEHIND THE CENTER POST BRACKET / FITTING. REPLACED SHELF SPAR PER EA 341646.
